# SDR SWAA2022010658878

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 76,120 hours, 45,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 193D
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

193D PANEL HAS 2 HOLES WITH CRACKS AT AFT END ALONG WITH SEVERAL ELONGATED HOLES ON PANEL ; / [01] REMOVED AND REPLACED 193D PANEL IAW AMM 53-51-21
